# SDR FDEA201208243156

- Difficulty date: August 24, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Cessna 208B
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509129
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 1681, LBL 58 TO RBL 58, UPPER TEE HAS CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL III.   REMOVED,  FABRICATED AND INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5091.    MAJOR REPAIR
